candidablog.com

I get serious leg and shoulder pain when taking Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I am into my 3rd month on Murad Acne Complex and, while it's doing wonders for my acne, it is really doing a number on my body. I have severe back, leg, foot, and shoulder pain and it is hard for me to stand up and sometimes hard to walk. I have done research and found many people that have the same side effects. It started around when I began my 2nd month and has gotten progressively worse. I don't want to stop my course because I don't want to relapse with my acne. I still have small breakouts and am afraid that if I stop, I'll totally relapse.

I have tried taking prescription strength ibuprofen and regular Advil to ease the pain, but to no avail. My question is, will my dermatologist prescribe me some pain medication to deal with this problem? Any information on this will be very helpful. Thanks..

Comments (6)

I've actually not encountered any threads regarding getting pain meds because of Murad Acne Complex so I don't know. However, I have come across several threads of people getting doses lowered which has brought some relief..

Comment #1

You should see your doctor right away, they may prescribe you pain killers to help you. If the pain get's worse, or the doc's see that the pain is going to really damage you, then they might just lower your dose and work from there.I've been having very horrible spasms lower back pain to the point I can't move and literally screaming, advil has been helping and I'm seeing my doc tomorrow to get some help. I thought I had it bad, but it seems that you're suffering a lot more, I feel for you. Hang in there, please go see your doctor. Try to drink tons of water, this will help back pain if it's associated with a dehydrated liver, and take Vitamin E if you can to help hydrate the rest of your inner body- this may help your joints.Hope you feel better soon, keep us updated..

Comment #2

My joints are a little more sensitive after 1 month but nothing like you described. I completely understand you not wanting to stop your course but you really need to bring it up to your derm the next time you go in for a visit. I realize you're taking a chance of having your derm take you off the drug if he or she gets worried but is permanent joint damage worth clearer skin? I know it's not for me. Hopefully your derm has a good solution whether it's just reducing your dosage or can prescribe you pain killers if they're not worried about long term damage. Best of luck, hope things work out..

Comment #3

If you are in that much pain you need to call your derm right away tomorrow and see if you can discuss either lowering your dose or stopping all together. Murad Acne Complex can dry up more then just your face. It can dry up your joints and cause bone and muscle problems. For some the pain goes away if they stop the medication and for some it does not. If you value your joints/bones/muscles my advice would be to quit. http://www.rocheusa.com/products/Murad Acne Complex/pi/pdf Good Luck.

Comment #4

That is your problem, dosage is way too high. I don't care how bad your acne may be, 80mg should not be prescribed. Ask for a lower dose, preferably 10mg or 20mg..

Comment #5

Seriously consider discussing dosage reduction with your derm or stopping Murad Acne Complex. What if your joint pain becomes permanent? Do you want to live on pain medication for the rest of your life? I don't think so.Adding in another medication to fight pain (almost all of those are metabolized by the liver) while on Murad Acne Complex isn't the best idea..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.